# SDR DALA2021021000777

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 40,900 hours, 21,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3152 UNABLE TO ARM 2L CABIN DOOR. CORRECTIVE ACTION: OPEN & CLOSED 2L CABIN DOOR. SLIDE ARM OK PER A319 AMM 25-62. (9392670)
